# SDR SWIA200414050

- Difficulty date: October 30, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N410SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7066
- Aircraft time: 25,610 hours, 21,896 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIRD AFT EMERGENCY CEILING LIGHT INOPERATIVE.  REMOVED AND REPLACED 3RD AFT CEILING EMERGENCY LIGHT BULB.  OPERATIONAL CHECK GOOD IAW MM 33-00-00.
